I am not on that med either, most of the meds for anxiety have some side effects that usually go away once your body adjusts to it. You may not get any side effects, not everyone does. I was afraid to take Zoloft because of the side effects, and the first couple of weeks where uncomfortable, but I'm glad I'm taking it. I think your doctor could ease your mind about this. Good luck, I'll be thinking of you.
Post Edited (spenty) : 10/30/2006 2:00:15 PM (GMT-7)
From what I understand a lot of the SSRI comes with those warnings. These warnings are a precaution. You won't have all of the side affects on there but they are possible. As for the sucide if you start having any thought like that call you dr so he can change your meds.
I do know that if you don't take your meds egulary a lot of these side affects will happen too. So please stay in contack with your dr no matter how small the prob may be.
Hope you get to feeling better soon.
Post Edited By Moderator (normalsnofun) : 10/31/2006 11:56:14 AM (GMT-7)
When I'm not in my right mind, my left mind gets pretty crowded...********************
Post Edited (Howlyncat) : 10/31/2006 11:58:25 AM (GMT-7)